Aarhus University Seal / Aarhus Universitets segl

Excursion sets of infinitely divisible random fields with convolution equivalent Lévy measure

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Excursion sets of infinitely divisible random fields with convolution equivalent Lévy measure. / Rønn-Nielsen, Anders; Jensen, Eva B. Vedel.

I: Journal of Applied Probability, Bind 54, Nr. 3, 2017, s. 833-851.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Author

Rønn-Nielsen, Anders ; Jensen, Eva B. Vedel. / Excursion sets of infinitely divisible random fields with convolution equivalent Lévy measure. I: Journal of Applied Probability. 2017 ; Bind 54, Nr. 3. s. 833-851.

Bibtex

@article{8c25a3edb9774a8b9f668d13c1e560e2,
title = "Excursion sets of infinitely divisible random fields with convolution equivalent L{\'e}vy measure",
author = "Anders R{\o}nn-Nielsen and Jensen, {Eva B. Vedel}",
year = "2017",
doi = "10.1017/jpr.2017.37",
language = "English",
volume = "54",
pages = "833--851",
journal = "Journal of Applied Probability",
issn = "0021-9002",
publisher = "CAMBRIDGE UNIV PRESS",
number = "3",

}

RIS

TY - JOUR

T1 - Excursion sets of infinitely divisible random fields with convolution equivalent Lévy measure

AU - Rønn-Nielsen, Anders

AU - Jensen, Eva B. Vedel

PY - 2017

Y1 - 2017

U2 - 10.1017/jpr.2017.37

DO - 10.1017/jpr.2017.37

M3 - Journal article

VL - 54

SP - 833

EP - 851

JO - Journal of Applied Probability

JF - Journal of Applied Probability

SN - 0021-9002

IS - 3

ER -